# SDR YENA201701210043

- Difficulty date: January 21, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N594JB
- Make and model: Airbus A320-232
- Aircraft serial: 2284
- Aircraft time: 49,655 hours, 17,450 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 9028A000401
- Part serial: 19183
- Condition: Failed
- Location: Te Flaps
- Part time: 49,653 hours, 17,447 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, FLAPS FAILED BETWEEN 1 & 2.  CYCLED IAW ECAM. FAILED A SECOND TIME. RECOVERED FLAP AFTER CYCLING TO 0 ON GO AROUND.   R & R RIGHT APPU (30CV) SENSOR IAW AMM 27-51-18. PERFORMED SYSTEM OPS CHECK. SYSTEM OPS CHECK PASSED. ALL SELECTED FLAP POSITION WITHIN 0.45.
